# SDR DL76L040262

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 28,158 hours, 4,623 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 0714
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING ODOR NEAR LOCATION 409.  FOUND HOTPLATE CONNECTION ON NR 2 COFFEEMAKER BROKEN.  REPLACED COFFEEMAKER, OPS NORMAL.
